Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 601824, 5 pages
http://dx.doi.org/10.1155/2014/601824
Research Article

On Monotonic and Nonnegative Solutions of a Nonlinear Volterra-Stieltjes Integral Equation

Department of Mathematics, Rzeszów University of Technology, Aleja Powstańców Warszawy 12, 35-959 Rzeszów, Poland

Received 11 April 2014; Accepted 27 May 2014; Published 9 July 2014

Academic Editor: Józef Banaś

Copyright © 2014 Tomasz Zając. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Banaś and T. Zaja̧c, “A new approach to the theory of functional integral equations of fractional order,” Journal of Mathematical Analysis and Applications, vol. 375, no. 2, pp. 375–387, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. T. Zając, “Solvability of fractional integral equations on an unbounded interval through the theory of Volterra-Stieltjes integral equations,” Journal of Analysis and its Applications, vol. 33, no. 1, pp. 65–85, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J. Banaś and B. Rzepka, “Monotonic solutions of a quadratic integral equation of fractional order,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1371–1379, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. J. Caballero, B. Lopez, J. Rocha, and K. Sadarangani, “On the existence of nondecreasing solutions of an integral equation,” Journal of Mathematics and Applications, vol. 28, pp. 13–24, 2006. View at Google Scholar · View at MathSciNet
  5. J. Banaś and T. Zaja̧c, “Solvability of a functional integral equation of fractional order in the class of functions having limits at infinity,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 11, pp. 5491–5500, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. Appell, J. Banas, and N. Merentes, Bounded Variation and Around, vol. 17 of De Gruyter Studies in Nonlinear Analysis and Applications, De Gruyter, Berlin, Germany, 2013.
  7. S. Lojasiewicz, An Introduction to the Theory of Real Functions, John Wiley & Sons, Chichester, UK, 1988. View at MathSciNet
  8. J. Banaś and K. Goebel, Measures of Noncompactness, vol. 60 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1980. View at MathSciNet
  9. J. M. Ayerbe Toledano, T. Dominguez Benavides, and G. Lopez Acedo, “Measures of non-compactness in metric fixed point theory,” in Operator Theory Advances and Applications, vol. 99, Birkhauser, Basel, Switzerland, 1997. View at Google Scholar
  10. J. Appell and P. P. Zabrejko, Nonlinear Superposition Operators, vol. 95 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, UK, 1990. View at Publisher · View at Google Scholar · View at MathSciNet